Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Shevchik, Vitalii Vasil'evich

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:174
Abstract pages:956
Full texts:461
References:47

http://www.mathnet.ru/eng/person22425
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194569

Publications in Math-Net.Ru
1995
1. V. P. Fonf, V. V. Shevchik, “Representing a Banach Space as a Sum of Operator Ranges”, Funktsional. Anal. i Prilozhen., 29:3 (1995),  91–93  mathnet  mathscinet  zmath; Funct. Anal. Appl., 29:3 (1995), 220–221  isi
1989
2. V. V. Shevchik, “On the Fourier transformation as a dense-imbedding operator”, Mat. Sb., 180:5 (1989),  700–705  mathnet  mathscinet  zmath; Math. USSR-Sb., 67:1 (1990), 143–148  isi
1988
3. V. V. Shevchik, “Noncompact dense embedding operators in Banach spaces”, Izv. Vyssh. Uchebn. Zaved. Mat., 1988, 12,  79–81  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 32:12 (1988), 134–138
1987
4. V. V. Shevchik, “The action of an embedding operator on minimal sequences in a Banach space”, Dokl. Akad. Nauk SSSR, 294:5 (1987),  1072–1076  mathnet  mathscinet  zmath
1985
5. V. V. Shevchik, “Subspaces in a pair of Banach spaces”, Mat. Zametki, 38:4 (1985),  545–553  mathnet  mathscinet  zmath; Math. Notes, 38:4 (1985), 809–813  isi
1983
6. V. V. Shevchik, I. Ya. Shneiberg, “Set of exceptional values of the interpolation parameter for subspaces”, Mat. Zametki, 34:1 (1983),  71–76  mathnet  mathscinet  zmath; Math. Notes, 34:1 (1983), 519–522  isi
1982
7. V. V. Shevchik, “On subspaces of a Banach space that coincide with the ranges of continuous linear operators”, Dokl. Akad. Nauk SSSR, 263:4 (1982),  817–819  mathnet  mathscinet  zmath
1981
8. V. V. Shevchik, “Functional equations with a shift in spaces of analytic functions in a half-plane”, Dokl. Akad. Nauk SSSR, 256:1 (1981),  51–53  mathnet  mathscinet  zmath
1978
9. V. V. Shevchik, “Integral equations of convolution type in a family of spaces of generalized functions that is continuously dependent on a parameter”, Differ. Uravn., 14:11 (1978),  2060–2064  mathnet  mathscinet  zmath
1977
10. V. V. Shevchik, “Spectrum of a linear operator in a family of banach spaces containing Hilbert space”, Mat. Zametki, 22:4 (1977),  495–498  mathnet  mathscinet  zmath; Math. Notes, 22:3 (1977), 767–769

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021